Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Black spot on foot, skin peeling, water-filled blisters. What should I do?

I had a black spot/black blister under the center of my left foot for a year now. One month ago, I peeled the skin and from that point onwards, I had multiple blisters filled with clear water around the same place, I pop one and the next one comes up in 3 days...and the area turns is almost now a 2 inch by 2 inch patch...what should I do?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
you need to consult dermatologist as examination of lesion is must
it is very difficult to diagnose your problem
it may be irritant dermatitis ,viral or bacterial infection or vesiculous dermatitis
do not break or prick the blisters
apply antibiotic cream twice a day
wear cotton socks and avoid wetting
i hope i answered your question
Answered: Tue, 2 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor